# SDR CA001005006

- Difficulty date: August 29, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 3,106 hours
- Engine: Lyc O320E2A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 0507002
- Condition: Unserviceable
- Location: Integrated - Elt
- Component: Elt, Leigh, SHARC7K191
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   AIRCRAFT FLEW FROM 16 APR 1999 TO 16 JUL 1999 (11.7 HRS) TRAINING WITH PILOT-OWNER UNAWARE THAT ELT BATTERY EXPIRED ON APR 1999 DECAL BY R.S.  A/C RADIO LTD. ON UNIT SHOWS BATTERY EXPIRED APR 1999, LAST TEST:  OCT 5, 1998, NEXT TEST:  OCT 5 1999.  NO ENTRY OR NOTE, ETC., IN JOURNAL LOG NR 2, P. 1 TO 3 INCLUSIVE.  IN AF TECH LOG SECTION 1, LAST REF. TO ELT IS DATED MAY 16/96.  IN AF TACH LOG SECT 2, LAST REF TO ELT  IS DATED JUN 1986.  A/C SOLD TO ACTUAL OWNER AND DELIVERED AT CYXK ON 28 MAR 1999 FEW DAYS PRIOR TO BATTERY DUE.   (X)
